San Jose Group Fit Schedule
Time/Day

MONDAY

TUESDAY WEDNESDAY THURSDAY
FRIDAY
SATURDAY
   SUNDAY   
6 am

  

 
CYCLE
EXPRESS
(45 minutes)
Michelle

 

  

   
6:30 am

 

BODYBLAST

Colleen

 

 

 

 

 
 
8:30 am

CARDIO KICK

Lori

CYCLE
Maire

------------------

BARREVITE

Sara

CSI
Heidi 

CYCLE
Maire 

-----------------------

ABS AND ASSETS
Heidi

zumba100 
Heidi

CYCLE
Debbie/Maureen
-------------------
zumba100Heidi
 
CYCLE
Julisa 
9 am

 

CYCLE

Maire

------------------

PILATES FUSION 
Anne  

 

CYCLE

Maire

-------------------

MAT PILATES
Anne

PIYO

Cyndi 

  

CYCLE

Maire

---------------------

PILATES FUSION
Anne 
 

  
VINYASA YOGA
 Colleen
zumba100
 
Ley 
9:30 am
BODYBLAST
Cyndi 

 U-JAM
Sara

CARDIO KICK
Julie

STEP FUSION
  Lori
 

______________

CYCLE

Maire

BODYBLAST 
Lori 

 CARDIO KICK
Lori


10 am

VINYASA YOGA
Courtney

VINYASA YOGA
Colleen
YOGA
 
 Courtley/Colleen

VINYASA YOGA
Colleen

GENTLE YOGA
Courtney

 

POWER YOGA
Courtney

________________

ZUMBA STEP

Ley

10:30 am  zumba100Ley
BODYBLAST
Nehara
zumba100
Ley

zumba100 Laura

DANCE FUSION
Sara

ABS & ASSETS
Lori  

 

11:00 am        
YOGA
Courtney
 

ABS AND ASSETS

(30 minutes)

Ley

11:30 am

ABS AND ASSETS
(30 minutes)
Ley

 

 

 

ABS AND ASSETS
(30 minutes)
Sara

U-JAM

Teresa 

 

 

12:00 pm

 

 

 

zumba100Kate

 

 

   

4:00 pm 

 

BOOTCAMP

Lori

 

BOOTCAMP

Lori 

 

 

 

5:00 pm 

 

STEP FUSION

Lori 

 
CARDIOKICK
Lori 

 

 

 

 
5:30 pm 

U-JAM 

Nicolette


    
 
 
 
 

 BODYBLAST
Laura

 

CYCLE
Cyndi

 

 
6 pm

CYCLE

Debbie

-------------------

GENTLE YOGA
 
Colleen

 

BODYBLAST 

Julie

_______________

YOGA

Peggy

CYCLE

Debbie

 

CYCLE

(45 minutes)

Cyndi

----------------------

BODYBLAST

Julie

zumba100
Laura

---------------------

GENTLE YOGA

Sophie

 

  
6:30 pm

C.S.I
Heidi 

CYCLE
Michelle

zumba100
Laura 
       
7 pm

MAT PILATES

Sara

zumba100
Ley 

 

PIYO

Cyndi 

 DANCE FUSION

Ley

-------------------------

VINYASA YOGA

Peggy

  

   
7:30 pm   zumba100
Heidi
  ABS & ASSETS
Laura 

 

   

 

 

8 pm    BOSU BLAST
Ley
 

JUST STRETCH

(30 minutes)

Cyndi 

 ZUMBA STEP

Ley

   

 

 

Classes are 50 minutes unless noted 
 
Gym Hours of Operation
Mon - Fri: 5 am - 11 pm  
Sat & Sun: 6 am - 8 pm

Kids' Club Hours
Mon - Fri: 8 am - 2 pm & 4 pm - 8:30 pm
 Sat & Sun: 8 am - 1 pm

Class Policies & Legend
All classes are subject to change without notice.
Inviteafriend
logo950 El Paseo De Saratoga
San Jose, CA 95130
408.865.1400